# SDR HNAA2024022000119

- Difficulty date: January 15, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Mismanufactured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E017449 INTERNAL SIDE OF CARGO DOOR OUTER SKIN HAS 2 OVERLAPPING RIVET LINES NEAR THE UPPER END OF THE DOOR, WHERE EDGE DISTANCE IS NOT MAINTAINED, INCLUDING SOME RIVETS INSTALLED THRU EACH OTHER.  REMOVED DAMAGED INTERNAL SIDE OF CARGO DOOR OUTER SKIN (UPPER OUTER FRAME), PREPPED AND INSTALLED SERVICEABLE INTERNAL SIDE OF CARGO DOOR OUTER SKIN (UPPER OUTER FRAME) IAW EMB 145 SRM 51-40-02.
